Tag Archives: 200mg

Advil Liqui-Gels minis (160 Count) Pain Reliever/Fever Reducer Liquid Filled Capsule, 200mg Ibuprofen, Easy to Swallow, Temporary Pain Relief

Advil Liqui-Gels Minis are perfect for those looking for an easy-to-swallow liquid-filled capsule that provides powerful pain relief. Powered by the same proven active ingredient as Advil Liqui-Gels, Advil Liqui-Gels Minis are 33% smaller, making them easier to swallow without compromising their effectiveness. Whether you suffer from headaches, back pain, muscle aches, menstrual cramps, minor… Read More »

PhysiciansCare Ibuprofen Pain Reliever Medication 200mg, 50 Packets of Two Tablets

Our Ibuprofen is comparable to Advil and Motrin. These tablets offer temporary relief of minor aches and pains associated with the common cold, headache, toothache, muscle aches, backache, menstrual cramps and arthritis. They also help reduce fevers and are individually packaged. These easy to use dispenser boxes are perfect for home, jobsites and offices. Two… Read More »

Advil (300 Count) Pain Reliever / Fever Reducer Coated Tablet, 200mg Ibuprofen, Temporary Pain Relief

Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Advil stops pain at the site of inflammation so you can… Read More »